# SDR HNAA2021011400020

- Difficulty date: December 16, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 36,724 hours, 36,724 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON DAMPER FITTING CHAFED INSIDE LUGS.  R & R RT AILERON DAMPER FITTING, IAW EMB-145 SRM 51-40-02.  SEE WIPS AND TASKS FOR DETAILS.
